The vast majority of patients who undergo Botox injections in the office have tiny red marks after injection. These marks usually last 30 min to 1hr depending on the skin type and sensitivity. I cant imagine that your Dermatologist would notice anything if proper technique is adhered to. It is uncommon to bruise with and after botox.
Usually, injection marks after injecting the "11's" (frown lines) fade quickly and are not visible in a few hours. However, there is a risk of bruising after Botox as with any injection. It would be prudent to inform your dermatologist, or any other doctor, about your treatments so that he/she has complete information in evaluating and diagnosing any problem and recommending treatments. For example, you should avoid pressure on your eyebrows for 3 days after Botox and if you've had Botox recently, it's something your dermatologist should know, simply to avoid pressure in the area during an examination and in case you have a microdermabrasion or peel which would also entail some pressure on the Botox injection sites.
Thank you for your question. Usually the injection marks are visible for ~30min after the injection but maybe a bit longer depending on bruising/skin sensitivity. By 3pm the marks should be faded if very visible at all.Dr.Benjamin J. Cousins MD
I am unsure why it would matter if your dermatologist knows you got botox elsewhere. I suggest going to one place but that is up to you. they shouldn't know. Best, Dr. Emer.
Hello, and thanks for your question. The injection points should not be noticeable 5 hours later, unless you happen to get bruised. Best of luck, Dr. Frucht.
Immediately after treatment with Botox, it's normal to have some localized swelling (resembling mosquito bites) at the sites of injection for ~30-60 minutes after treatment, but it's not typical to have swelling after that.
Most people will have some redness or possibly a small raised bump at the injection site for the first 30 minutes or so. Everyone has a different level of skin sensitivity, so it can vary from person to person. There is always a risk of getting a bruise from any type of injection as well.
Thanks for your question! I tell my patients is usually only takes about 20 minutes for the Botox 'bumps' to go down. You may however have some slight bruising at the injection sites. This could take a week or so to disappear. Best of luck to you!
No, the sites go down and are not noticeable after about 15-20 minutes. A bruise would be visible if it occurs but otherwise no one should be able to tell you had the injections.
Most patients experience small red bumps at the injection site immediately following Botox treatment. These typically resolve in 20-30 minutes. Unless a patient suffers a bruise, it will not be evident that a Botox treatment was done. Most patients do not bruise, but anytime a small needle is placed in the skin, bruising is a potential risk. Crow's feet injections are more likely to bruise due to the increased number of vessels and thinner skin around the eye. However, most patients do not bruise and can go about their day with no downtime.